MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY
Model Number 67PFP55
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical tracheostomy|silicone - bivona tubes neo/ped flextend plus cuffs are sticking on one side and not inflating.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key12380168
Report Number3012307300-2021-08923
Device Sequence Number4536510
Product Code JOH
UDI-Device Identifier10351688518521
UDI-Public10351688518521
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/13/2026
Device Model Number67PFP55
Device Catalogue Number67PFP55
Device Lot Number4145687
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1